I have been on depo before a few years ago and I remembered not going back for the next shot as I was experiencing some strange side effects but I decided to give it another go at the beginning of this year again which was a huge mistake!! After the first shot the first month or so was fine and I felt normal but then I was bleeding everyday then got my next shot in June it seemed to stop the bleeding but I went on holiday abroad last week and the bleeding started again also the strange side effects kicked in too... It ruined my holiday I did nothing but feel depressed, I snapped at my fiancé the while time I felt nervous,irritable and couldn't relax even though I was in a lovely 31 degrees of heat all I could do was worry about worrying and even scared of my own thoughts it's just been horrible the past few weeks I just want to feel normal again and to enjoy my life. I also have zero sex drive.. I'm surprised I still have a relationship